Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 146, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 28, 2011, 10:00 PM CDT for Seward County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 10:00 PM CDT (03:00 UTC)
- Expired
- Jun 28, 2011, 10:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Seward County, KS
The radar
The Dodge City radar (KDDC), 99 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:00 PM CDT | TSTM WND GST 60 | 5 Sw Hayne, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 2688 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
854 WUUS53 KDDC 290300 SVRDDC KSC175-290345- /O.NEW.KDDC.SV.W.0146.110629T0300Z-110629T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1000 PM CDT TUE JUN 28 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN SEWARD COUNTY IN SOUTHWEST KANSAS... * UNTIL 1045 PM CDT * AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAYNE...AND MOVING EAST AT 25 MPH. AT 959 PM CDT...THUNDERSTORM WINDS OF 62 MPH WERE REPORTED AT THE LIBERAL AIRPORT. * LOCATIONS IMPACTED INCLUDE... HAYNE... KISMET... MAINLY RURAL AREAS OF SOUTHEASTERN SEWARD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3721 10064 3700 10064 3700 10100 3721 10089 TIME...MOT...LOC 0259Z 272DEG 20KT 3709 10080 WIND...HAIL 60MPH <.50IN $$ RUSSELL
2 follow-up statements
985 WWUS53 KDDC 290321 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1021 PM CDT TUE JUN 28 2011 KSC175-290345- /O.CON.KDDC.SV.W.0146.000000T0000Z-110629T0345Z/ SEWARD KS- 1021 PM CDT TUE JUN 28 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SEWARD COUNTY UNTIL 1045 PM CDT... AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF HAYNE...AND MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... HAYNE... MAINLY RURAL AREAS OF SOUTHEASTERN SEWARD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3712 10064 3700 10064 3700 10095 3710 10087 TIME...MOT...LOC 0321Z 285DEG 28KT 3700 10065 WIND...HAIL 60MPH <.50IN $$ RUSSELL
896 WWUS53 KDDC 290338 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1038 PM CDT TUE JUN 28 2011 KSC175-290348- /O.EXP.KDDC.SV.W.0146.000000T0000Z-110629T0345Z/ SEWARD KS- 1038 PM CDT TUE JUN 28 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEWARD COUNTY WILL EXPIRE AT 1045 PM CDT/945 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3712 10064 3700 10064 3700 10095 3710 10087 TIME...MOT...LOC 0338Z 285DEG 28KT 3697 10049 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:39 PM CDT, 6 hours 21 minutes earlier.
Area forecast discussion, Jun 28, 3:39 PM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 339 PM CDT TUE JUN 28 2011 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGES ARE THUNDERSTORM CHANCES TONIGHT, FIRE WEATHER CONDITIONS FOR WEDNESDAY AND THURSDAY AFTERNOON AND EARLY EVENING AND MAX TEMPERATURES FOR WEDNESDAY AND THURSDAY. A WARM RIDGE OF UPPER LEVEL HIGH PRESSURE WILL BUILD INTO THE PLAINS INTO THURSDAY WITH AN UPPER LEVEL SHORTWAVE TROUGH BRUSHING THE WESTERN HIGH PLAINS ON THURSDAY. THIS WILL CAUSE A SURFACE WARM FRONT TO MOVE NORTH ACROSS WESTERN KANSAS ON WEDNESDAY AND THE HOT AIRMASS WELL ESTABLISHED ON THURSDAY. AHEAD OF THE WARM FRONT TONIGHT SOUTHEASTERLY MOIST UPSLOPE FLOW WILL CONTINUE. STORMS IN EASTERN COLORADO ARE FORECAST TO DEVELOP BY THIS EVENING THEN MOVE EAST AS A MESOSCALE CONVECTIVE SYSTEM (MCS) OVERNIGHT. WILL KEEP POPS AROUND 40 TO 50 PERCENT WITH QPF AROUND .25 INCH. THE NAM MODEL HAS THE STORMS WEAKENING RAPIDLY JUST TO THE WEST OF DODGE CITY WHILE THE GFS SHOWS AROUND .50 INCH. THE HRRR MODEL HAS SOME AGREEMENT WITH THE NAM. SO UNCERTAINTY ABOUNDS ON HOW FAR EAST THE STORMS WILL MOVE OVERNIGHT. SOME SMALL HAIL TO NICKEL SIZE IS POSSIBLE BUT THE MOST LIKELY HAZARD WOULD BE STRONG OUTFLOW WINDS OF OVER 60 MPH. A FEW MORE THUNDERSTORMS ARE POSSIBLE IN THE FAR WEST TO NORTHWEST FA ON THURSDAY LATE AFTERNOON AS A SHORTWAVE TROUGH CLIPS WESTERN KANSAS. FOR TONIGHT LOOK FOR INCREASING CLOUDS WITH THUNDERSTORMS MOVING WEST TO EAST. WINDS WILL BE SOUTHEAST AROUND 15 MPH. WINDS WILL BE SHIFTING IF THE THUNDERSTORM COMPLEX MOVES IN WITH WEST TO NORTHWEST WINDS OF 30 TO 50 MPH POSSIBLE. OVERNIGHT LOWS LOOK TO BE IN THE MID 60S WEST TO THE LOW 70S SOUTHEAST. IF MORE THUNDERSTORMS THEN LOWS COULD BE A BIT COOLER. ON WEDNESDAY SKIES WILL BECOME MOSTLY SUNNY WITH SOUTH TO SOUTHWEST WINDS INCREASING TO 15 TO 25 MPH IN THE AFTERNOON WITH DEEP MIXING. VERY WARM TEMPS ALOFT OF 32 TO 34C WILL GIVE SURFACE HIGH TEMPS FROM 106 NORTH TO 112 FAR SOUTH. THIS COULD RESULT INTO SOME RECORD HIGH TEMPERATURES. THE RECORD FOR DODGE IS 110, GARDEN CITY 109, AND MEDICINE LODGE OF 107. FOR WEDNESDAY NIGHT SOUTH WINDS OF 15 TO 20 MPH WILL KEEP OVERNIGHT LOWS VERY MILD AND IN THE LOW TO MID 70S. ON THURSDAY THE PRESSURE GRADIENT WILL SUPPORT SOUTH WINDS OF 20 TO 30 MPH WITH THE HEAT CONTINUING. HIGHS AGAIN LOOK TO BE FROM 107 NORTH TO 112 SOUTH. WITH A BIT MORE MOISTURE IN THE EAST IS FORECAST AND COULD BE CLOSE TO HEAT ADVISORY WITH HEAT INDICES FROM 105 TO 107. MORE RECORD HIGHS COULD FALL. .FIRE WEATHER... WILL UPGRADE OUR CURRENT FIRE WEATHER WATCH AND GO WITH A RED FLAG WARNING FOR WEDNESDAY AFTERNOON AND EARLY EVENING. THE WINDS WILL BE BORDERLINE HOWEVER WITH SUCH DEEP MIXING THE WINDS USUALLY GUST STRONGER THAN THE MODELS FORECAST. WITH THE PRESSURE GRADIENT TIGHTER ON THURSDAY AND THE SAME HOT AIRMASS IN PLACE WILL NEED A FIRE WEATHER WATCH FOR THURSDAY AFTERNOON AND EARLY EVENING. DAYS 3-7... THERE IS A VERY SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT ALONG A THERMAL TROUGH IN NORTHWESTERN KANSAS AS A SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN PLAINS. DUE TO THE LACK OF MOISTURE, ANY STORMS WILL BE VERY HIGH BASED, WITH THE MAIN THREAT DAMAGING WINDS. TEMPERATURES THURSDAY NIGHT WILL BE VERY WARM DUE TO BLAZING HOT TEMPERATURES THURSDAY AFTERNOON AND 10-15KT SOUTHERLY WINDS THURSDAY NIGHT THAT WILL DISCOURAGE COMPLETE DECOUPLING. THE SHORTWAVE TROUGH WILL EJECT NORTHEASTWARD INTO THE NORTHERN PLAINS ON FRIDAY. THE TRAILING COLD FRONT WILL STALL ACROSS NORTHWESTERN KANSAS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG THIS BOUNDARY. GIVEN THE LACK OF SHEAR AND MARGINAL CAPE, THE MAIN THREATS WITH THESE STORMS IS LOCALLY DAMAGING WINDS AND LIGHTNING. TEMPERATURES WILL STILL BE RATHER HOT FRIDAY, BUT NOT QUITE AS HOT AS THE PREVIOUS TWO DAYS SINCE THE MID-LEVEL FLOW (AROUND 700MB) WILL BE MORE SOUTHERLY THAN WESTERLY OR SOUTHWESTERLY (LESS DOWNSLOPE). VERY SLIGHT CHANCES FOR THUNDERSTORMS EXISTS SATURDAY EVENING IN FAR WESTERN KANSAS ALONG A WEAK CONVERGENCE LINE. HOWEVER, IN THE ABSENCE OF LEE TROUGHING THROUGH WEST TEXAS, GULF MOISTURE WILL BE CUT OFF. HENCE ANY STORMS THAT DEVELOP WILL BE VERY HIGH BASED, AND THE MAIN STORM THREATS WILL AGAIN BE LOCALLY DAMAGING WINDS AND LIGHTNING. GENERAL UPPER-LEVEL RIDGING WILL PERSIST INTO MONDAY WITH ANY SURFACE FRONTS STAYING WELL TO THE NORTH. PRECIPITATION IS NOT EXPECTED AND TEMPERATURES WILL STAY WELL ABOVE NORMAL. THE MODELS BEGIN TO DIVERGE BY TUESDAY AND WEDNESDAY AND THERE IS LITTLE MODEL CONTINUITY FROM RUN TO RUN. THE GFS AND ITS ENSEMBLES SHOW STRONGER TROUGHING OVER THE GREAT LAKES AND THIS WOULD PUSH A COLD FRONT THROUGH WESTERN KANSAS ALONG WITH COOLER TEMPERATURES. && .AVIATION... VFR CONDITIONS WILL GENERALLY PREVAIL THROUGH THE TAF PERIOD. HOWEVER, THUNDERSTORMS THAT WERE BEGINNING TO FIRE AS OF 3 PM CDT ALONG THE EDGE OF THE ROCKIES MAY DEVELOP INTO A LARGER STORM CLUSTER THIS EVENING AND PROGRESS INTO GCK/DDC BEFORE MIDNIGHT. A GUST FRONT FROM THESE HIGH BASED STORMS COULD CAUSE A WESTERLY WIND SHIFT DURING THE EVENING OR TOWARD MIDNIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 108 75 107 / 50 10 0 0 GCK 66 106 73 106 / 40 0 0 0 EHA 67 107 71 106 / 40 0 0 10 LBL 67 110 74 107 / 40 0 0 0 HYS 66 106 75 107 / 40 10 10 10 P28 72 109 77 109 / 40 10 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ WEDNESDAY FOR KSZ061>063-074>080-084>089. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR KSZ043-044-061>063-074>080-084>089. && FN24/06/06
Hazardous weather outlook, Jun 28, 3:55 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 355 PM CDT TUE JUN 28 2011 KSZ030-031-043>046-061>066-074>081-084>090-291130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 355 PM CDT TUE JUN 28 2011 /255 PM MDT TUE JUN 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT... WITH THE BEST CHANCE ALONG AND WEST OF A LINE FROM WAKEENEY TO DODGE CITY TO COLDWATER. DAMAGING WINDS AND HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE WITH THESE STORMS. THE STORMS MAY AFFECT SYRACUSE...ELKHART AND HUGOTON BY 8 PM AND DODGE CITY BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HOT AND DRY WEATHER CAN BE EXPECTED WEDNESDAY AND THURSDAY WITH HIGH TEMPERATURES BETWEEN 103 AND 108. GIVEN THE VERY LOW RELATIVE HUMIDITY VALUES...HEAT INDICES WILL ONLY BE BETWEEN 100 AND 104. HOWEVER IF TEMPERATURES GET WARMER THAN EXPECTED...THEN A HEAT ADVISORY WOULD BE NEEDED. CRITICAL FIRE WEATHER CONDITIONS WILL EXIST WEDNESDAY AND THURSDAY ALONG AND SOUTH OF A LINE FROM SYRACUSE TO DODGE CITY TO COLDWATER. SEE THE LATEST FIRE WEATHER MESSAGES FOR DETAILS. THERE ARE SMALL CHANCES FOR THUNDERSTORMS ACROSS FAR WESTERN KANSAS THURSDAY EVENING AND THEN AGAIN FRIDAY AND SATURDAY EVENINGS. THE MAIN THREATS WITH THESE STORMS ARE LOCALLY DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED AFTER 7 PM IN FAR WESTERN KANSAS. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Jun 28, 7:27 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
727 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST 3 W JOHNSON CITY 37.57N 101.81W
06/28/2011 M68 MPH STANTON KS EMERGENCY MNGR
&&
KSUGDENLocal storm report, Jun 28, 7:33 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
733 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST JOHNSON CITY 37.57N 101.75W
06/28/2011 M64 MPH STANTON KS AWOS
&&
KSUGDENSpecial weather statement, Jun 28, 8:06 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 806 PM CDT TUE JUN 28 2011 KSZ062-063-074>076-085-290145- FINNEY-GRANT-HASKELL-KEARNY-STANTON-STEVENS- 806 PM CDT TUE JUN 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GRANT...NORTHERN STEVENS... SOUTHEASTERN STANTON...SOUTHERN KEARNY...SOUTHWESTERN FINNEY AND WESTERN HASKELL COUNTIES... AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKIN TO 7 MILES SOUTHEAST OF BIG BOW...MOVING EAST AT 45 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS, AS WELL AS HEAVY RAIN AND FREQUENT LIGHTNING. LAT...LON 3809 10092 3719 10113 3726 10155 3809 10149 TIME...MOT...LOC 0105Z 284DEG 21KT 3799 10128 3747 10146 RUSSELL
Local storm report, Jun 28, 8:22 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
822 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST 13 SSE KENDALL 37.78N 101.41W
06/28/2011 E60.00 MPH KEARNY KS PUBLIC
THE WIND BLEW DOWN PART OF A FENCE.
0813 PM TSTM WND GST W LAKIN 37.94N 101.26W
06/28/2011 E65.00 MPH KEARNY KS PUBLIC
&&
GERARDLocal storm report, Jun 28, 8:24 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 11 N HICKOK 37.72N 101.25W
06/28/2011 M60 MPH GRANT KS TRAINED SPOTTER
&&
KSUGDENSpecial weather statement, Jun 28, 8:33 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 833 PM CDT TUE JUN 28 2011 KSZ084-085-290215- MORTON-STEVENS- 833 PM CDT TUE JUN 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORTON AND SOUTHWESTERN STEVENS COUNTIES... AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF FETERITA TO 5 MILES NORTH OF ROLLA...OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF FETERITA TO ROLLA...MOVING EAST AT 25 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. LAT...LON 3699 10168 3724 10174 3734 10154 3700 10115 TIME...MOT...LOC 0133Z 289DEG 21KT 3731 10150 3719 10160 RUSSELL
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:28 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 47 min |
| Jun 28, 7:46 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 44 min |
| Jun 28, 8:06 PM CDT | Special Weather Statement | DDC | Grant, Kearny | 39 min |
| Jun 28, 8:15 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 45 min |
| Jun 28, 8:33 PM CDT | Special Weather Statement | DDC | Stevens | 42 min |
| Jun 28, 10:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 41 min |
| Jun 28, 11:13 PM CDT | Special Weather Statement | DDC | Edwards | 47 min |
| Jun 29, 3:40 AM CDT | Heat Advisory | DDC | Barber, Ellis, Pawnee, Pratt, Rush, Stafford | 15 hr |
| Jun 29, 11:26 AM CDT | Red Flag Warning | DDC | Clark, Comanche, Edwards, Finney, Ford, Grant and 12 more | 34 hr |
| Jun 29, 2:08 PM CDT | Heat Advisory | DDC | Barber, Ellis, Pawnee, Pratt, Rush, Stafford | 29 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.